# SDR QXEA0200805

- Difficulty date: May 18, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 12,034 hours, 16,446 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: APT761000100DW
- Part serial: 60717196
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 4,841 hours, 6,395 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

PDX- DURING CLIMBOUT FROM ARCATA, NR 2 OIL PRESSURE DROPPED TO ZERO PSI THEN RANGED FROM 20-60 PSI, NO MASTER WARNING.  NR 2 FUEL TEMP 25 DEGREES, NR 2 OIL TEMP 75 DEGREES.  AIRCRAFT WAS DIVERTED TO PDX.  REMOVED AND REPLACED NR 2 OIL PRESSURE TRANSMITTER.  GROUND RAN AIRCRAFT FOR 10 MINUTES AT HIGH POWER SETTINGS, NO LEAKS NOTED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
